# SDR UALA2009091402878

- Difficulty date: September 12, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,094 hours, 10,930 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 033638500
- Part serial: C98035554
- Condition: Defective
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS STATUS CARGO DETECTOR, RTFL.  BLOWER FOUND DEFECTIVE. REPLACED FWD CARGO FWD NR 1 BLOWER. MSG CLEARED.
